| Model Number |
MMT-723LNAB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced hyperglycemia.The customer blood glucose level was 452 mg/dl, 311 mg/dl, 353 mg/dl and 402 mg/dl.The customer was treated with insulin pump for high blood glucose level.Customer had using insulin pump system within 48 hours of reported high blood glucose event.Customer stated drive support cap was normal.Customer did not allege pump was under delivering.The insulin pump will not returned for analysis.